# SDR SWAA2018010318783

- Difficulty date: December 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 53,723 hours, 31,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE GIRT OUT OF POSITION.  REPOSITIONED SLIDE PER TC.
